Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from lower back pain. Unable to sit or sleep. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hello Dr,

I have sufferring from lower back pain since almost 2 weeks now. I cant sit nor sleep in any position . Exactly the lower spinal joint. I have started to loose sleep due this.
Hope to hear from you sooon on this.

Posted Sat, 26 Oct 2013 in Back Pain
Answered by Dr. Shanthi.E 37 minutes later
Brief Answer:
Please take analgesics

Detailed Answer:

I am sorry that you are in so much pain. But why do you want to suffer like this? Have you taken any pain killer?

If no, then please take good analgesics like Brufen or tramadol at night for relief of pain. Lie down flat on your bed. Do not use any pillow to support your head.

Do not sit for long hours in same position. Please move around every hour when you are awake.

Also, if the pain is severe, you can get a x-ray of the lower back to look for underlying problem.

Back support in the form of lumbosacral belt of appropriate size would help you too.

Do gentle back exercises like stretching when not in pain.

I wish you get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor